Aarhus University Seal / Aarhus Universitets segl

Estimation of the global regularity of a multifractional Brownian motion

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

DOI

Original languageEnglish
JournalElectronic Journal of Statistics
Volume11
Issue1
Pages (from-to)78-98
ISSN1935-7524
DOIs
Publication statusPublished - 2017

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 101154606